# SDR QXEA200602271

- Difficulty date: May 12, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: AFT CARGO COMPARTMENT UNDER FLOOR, STA X801, STRINGER TIE CLIP AT STR 27S IS CORRODED AROUND RIVETS.  MAINTENANCE REPAIRED IAW Q400 SRM TASK 51-21-00, SRM 51-42-05, SRM 51-21-00-350-801, SRM 51-25-10-370-801 AND SRM 51-47-05-330-801.
